Active Ingredient (in each 1.25 mL): Ibuprofen 50 mg (NSAID)*. *nonsteroidal anti-inflammatory drug Inactive Ingredients: anhydrous citric acid, caramel, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum.
Help your little one feel better with Infants’ Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant’s oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants’ ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
- Infants’ Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a kid-friendly berry flavor
- Temporarily relieve your baby’s minor aches & pains due to common cold, flu and sore throat
- The infant’s oral suspension also provides temporary relief of headaches & toothaches
- Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
- These alcohol & dye-free drops come in a non-staining and kid-friendly original berry flavor
- The enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free
- Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours
- Concentrated liquid drops for babies contain 50 milligrams of ibuprofen per 1.25 milliliter dose
Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or carton tape imprinted safety seal or bottle wrap imprinted safety seal and use with enclosed dosing device only is broken or missing. See bottom panel for expiration date. Misc: Pain reliever/fever reducer. Contains ibuprofen oral suspension (NSAID) 50 mg per 1.25 ml. For ages 6 mos to 23 mos. Lasts up to 8 hours. Use only with enclosed syringe. Non-staining. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.